Alert archive / Texas / Wind Advisories in 2005

Wind Advisory 9, NWS Fort Worth, TX

November 27, 200519 counties in Texas

NWS Fort Worth, TX issued this wind advisory at Nov 27, 2005, 9:12 PM CST for 19 counties in Texas. It was in force for 3 hr.

The area

The counties it named.

The facts

Issued
Nov 27, 2005, 9:12 PM CST (03:12 UTC)
Expired
Nov 28, 2005, 12:00 AM CST
In force
3 hr
Issued by
NWS Fort Worth, TX

Counties Collin County, TX, Cooke County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Ellis County, TX, Fannin County, TX, Grayson County, TX, Hood County, TX, Hunt County, TX, Johnson County, TX, Kaufman County, TX, Lamar County, TX, Montague County, TX, Parker County, TX, Rockwall County, TX, Somervell County, TX, Tarrant County, TX, Wise County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 64 km from the middle of the area, began a volume at 03:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 3.2 hours before the alert went out and 44 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2005-11-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2005-11-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -131 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3165 m above ground
0-6 km bulk shear
93 kt
0-1 km storm-relative helicity
-131 m²/s²
0-3 km storm-relative helicity
53 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KFWD 280314
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
912 PM CST SUN NOV 27 2005

...WIND ADVISORY EXTENDED FOR MOST OF THE NORTHERN HALF OF NORTH 
TEXAS... 

.DISSCUSSION....WINDY CONDITIONS WILL CONTINUE TONIGHT OVER THE
NORTHERN PORTION OF NORTH TEXAS...WITH WIND SPEEDS BETWEEN 20 AND
30 MPH...WITH GUSTS TO 40 MPH POSSIBLE IN THE ADVISORY AREA. THE 
ADVISORY HAS BEEN EXTENDED FOR THE ARE GENERALLY ALONG AND NORTH OF 
INTERSTATE 20. THE FAR NORTHWEST...AND FAR NORTHEAST SECTIONS OF 
THIS AREA...ALONG WITH THE REMAINDER OF NORTH TEXAS...WILL SEE WINDS 
IN THE 15 TO 25 MPH RANGE THIS EVENING. CONDITIONS WILL IMPROVE 
AFTER MIDNIGHT AS WIND SPEEDS DIMINISH OVER ALL OF NORTH TEXAS.


TXZ091>095-102>106-117>121-131>134-280600-
/O.EXP.KFWD.WI.Y.0008.000000T0000Z-051128T0300Z/
/O.NEW.KFWD.WI.Y.0009.051128T0312Z-051128T0600Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-WISE-DENTON-COLLIN-HUNT-DELTA-
PARKER-TARRANT-DALLAS-ROCKWALL-KAUFMAN-HOOD-SOMERVELL-JOHNSON-
ELLIS-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...DECATUR...BRIDGEPORT...
DENTON...LEWISVILLE...FLOWER MOUND...THE COLONY...PLANO...
GREENVILLE...COMMERCE...COOPER...WEATHERFORD...BRIAR...
FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...KAUFMAN...
FORNEY...GRANBURY...OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...
BURLESON...WAXAHACHIE...ENNIS...MIDLOTHIAN...GLENN HEIGHTS
912 PM CST SUN NOV 27 2005

...WIND ADVISORY HAS BEEN EXTENDED UNTIL MIDNIGHT CST...

WINDY CONDITIONS WILL CONTINUE TONIGHT OVER THE NORTHERN PORTION
OF NORTH TEXAS...WITH WIND SPEEDS BETWEEN 20 AND 30 MPH...WITH
GUSTS TO 40 MPH POSSIBLE. WINDS WILL GRADUALLY DIMINISH THROUGH
MIDNIGHT AND FALL INTO THE 10 TO 20 MPH RANGE AFTER MIDNIGHT.

$$

TXZ100-101-107-115-116-122-123-129-130-135-141>148-156>162-174-
175-280415-
/O.EXP.KFWD.WI.Y.0008.000000T0000Z-051128T0300Z/
YOUNG-JACK-HOPKINS-STEPHENS-PALO PINTO-VAN ZANDT-RAINS-EASTLAND-
ERATH-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...GRAHAM...OLNEY...JACKSBORO...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WILLS POINT...
CANTON...GRAND SALINE...VAN...EDGEWOOD...EMORY...POINT...
EAST TAWAKONI...CISCO...EASTLAND...RANGER...GORMAN...
STEPHENVILLE...DUBLIN...ATHENS...GUN BARREL CITY...COMANCHE...
DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...MERIDIAN...
VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...FAIRFIELD...
PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE...KILLEEN...
TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...GROESBECK...
BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...ROCKDALE...
HEARNE...FRANKLIN...CALVERT
912 PM CST SUN NOV 27 2005

...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY IS NO LONGER IN EFFECT. WEST WINDS OF 15 TO 25
MPH OR LESS ARE EXPECTED THROUGH MIDNIGHT. WINDS WILL CONTINUE TO
DIMINISH TOWARD SUNRISE.

$$
2 follow-up statements
000 
WWUS74 KFWD 280317 CCA
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
912 PM CST SUN NOV 27 2005

...WIND ADVISORY EXTENDED FOR MOST OF THE NORTHERN HALF OF NORTH 
TEXAS... 

.DISSCUSSION....WINDY CONDITIONS WILL CONTINUE TONIGHT OVER THE
NORTHERN PORTION OF NORTH TEXAS...WITH WIND SPEEDS BETWEEN 20 AND
30 MPH...WITH GUSTS TO 40 MPH POSSIBLE IN THE ADVISORY AREA. THE 
ADVISORY HAS BEEN EXTENDED FOR THE AREA GENERALLY ALONG AND NORTH OF 
INTERSTATE 20. THE FAR NORTHWEST...AND FAR NORTHEAST SECTIONS OF 
THIS AREA...ALONG WITH THE REMAINDER OF NORTH TEXAS...WILL SEE WINDS 
IN THE 15 TO 25 MPH RANGE THIS EVENING. CONDITIONS WILL IMPROVE 
AFTER MIDNIGHT AS WIND SPEEDS DIMINISH OVER ALL OF NORTH TEXAS.


TXZ091>095-102>106-117>121-131>134-280600-
/O.EXP.KFWD.WI.Y.0008.000000T0000Z-051128T0300Z/
/O.NEW.KFWD.WI.Y.0009.051128T0312Z-051128T0600Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-WISE-DENTON-COLLIN-HUNT-DELTA-
PARKER-TARRANT-DALLAS-ROCKWALL-KAUFMAN-HOOD-SOMERVELL-JOHNSON-
ELLIS-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...DECATUR...BRIDGEPORT...
DENTON...LEWISVILLE...FLOWER MOUND...THE COLONY...PLANO...
GREENVILLE...COMMERCE...COOPER...WEATHERFORD...BRIAR...
FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...KAUFMAN...
FORNEY...GRANBURY...OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...
BURLESON...WAXAHACHIE...ENNIS...MIDLOTHIAN...GLENN HEIGHTS
912 PM CST SUN NOV 27 2005

...WIND ADVISORY HAS BEEN EXTENDED UNTIL MIDNIGHT CST...

WINDY CONDITIONS WILL CONTINUE TONIGHT OVER THE NORTHERN PORTION
OF NORTH TEXAS...WITH WIND SPEEDS BETWEEN 20 AND 30 MPH...WITH
GUSTS TO 40 MPH POSSIBLE. WINDS WILL GRADUALLY DIMINISH THROUGH
MIDNIGHT AND FALL INTO THE 10 TO 20 MPH RANGE AFTER MIDNIGHT.

$$

TXZ100-101-107-115-116-122-123-129-130-135-141>148-156>162-174-
175-280415-
/O.EXP.KFWD.WI.Y.0008.000000T0000Z-051128T0300Z/
YOUNG-JACK-HOPKINS-STEPHENS-PALO PINTO-VAN ZANDT-RAINS-EASTLAND-
ERATH-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...GRAHAM...OLNEY...JACKSBORO...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WILLS POINT...
CANTON...GRAND SALINE...VAN...EDGEWOOD...EMORY...POINT...
EAST TAWAKONI...CISCO...EASTLAND...RANGER...GORMAN...
STEPHENVILLE...DUBLIN...ATHENS...GUN BARREL CITY...COMANCHE...
DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...MERIDIAN...
VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...FAIRFIELD...
PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE...KILLEEN...
TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...GROESBECK...
BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...ROCKDALE...
HEARNE...FRANKLIN...CALVERT
912 PM CST SUN NOV 27 2005

...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY IS NO LONGER IN EFFECT. WEST WINDS OF 15 TO 25
MPH OR LESS ARE EXPECTED THROUGH MIDNIGHT. WINDS WILL CONTINUE TO
DIMINISH TOWARD SUNRISE.

$$
000 
WWUS74 KFWD 280556
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
1156 PM CST SUN NOV 27 2005

...WIND ADVISORY ALLOWED TO EXPIRE...

.A DEPARTING LOW PRESSURE SYSTEM WILL ALLOW WIND SPEEDS TO FALL
ACROSS NORTH TEXAS OVERNIGHT. WIND SPEEDS WILL RANGE BETWEEN 15 AND
25 MPH THROUGH THE EARLY MORNING HOURS WITH A FEW GUSTS AROUND 30
MPH. BY SUNRISE...WIND SPEEDS WILL FALL INTO THE 10 TO 20 MPH
RANGE.

TXZ091>095-102>106-117>121-131>134-280700-
/O.EXP.KFWD.WI.Y.0009.000000T0000Z-051128T0600Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-WISE-DENTON-COLLIN-HUNT-DELTA-
PARKER-TARRANT-DALLAS-ROCKWALL-KAUFMAN-HOOD-SOMERVELL-JOHNSON-
ELLIS-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...DECATUR...BRIDGEPORT...
DENTON...LEWISVILLE...FLOWER MOUND...THE COLONY...PLANO...
GREENVILLE...COMMERCE...COOPER...WEATHERFORD...BRIAR...
FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...KAUFMAN...
FORNEY...GRANBURY...OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...
BURLESON...WAXAHACHIE...ENNIS...MIDLOTHIAN...GLENN HEIGHTS
1156 PM CST SUN NOV 27 2005

...WIND ADVISORY WILL EXPIRE AT MIDNIGHT CST TONIGHT...

A DEPARTING LOW PRESSURE SYSTEM WILL ALLOW THE PRESSURE GRADIENT
TO RELAX AND WIND SPEEDS TO FALL BETWEEN 15 TO 25 MPH OVERNIGHT.
A FEW GUSTS AROUND 30 MPH WILL BE POSSIBLE NORTH OF INTERSTATE 20.
WIND SPEEDS WILL CONTINUE TO DIMINISH TOWARD SUNRISE.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Nov 27, 9:00 PM CST, 12 minutes earlier.

Area forecast discussion, Nov 27, 9:00 PM CST, 12 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
900 PM CST SUN NOV 27 2005

.UPDATE...
WINDS REFUSING TO DIMINISH BENEATH AREA OF VIRGA...AS EVAPORATIVE
COOLING IS STILL HELPING TO BRING SOME OF THE STRONGER WINDS DOWN TO
THE SURFACE AND PRESSURE RISES ARE ALSO LAGGING BEHIND COMPARED TO
ADJACENT AREAS.  WILL EXTEND WIND ADVISORY AGAIN FOR THE NORTH
CENTRAL CWA...WHERE SURFACE PRESSURES STILL HAVE SOME CATCHING UP TO
DO AND WINDS OF 20-25 MPH POSSIBLE THROUGH MIDNIGHT.  ALSO LOWERED
MIN TEMPS IN THE WEST SIGNIFICANTLY WHERE RADIATIONAL COOLING WILL
BE PRETTY GOOD TOWARDS MORNING.  OTHER CHANGES INCLUDE POPS IN THE
EAST AND TEMP/DEWPOINTS AREAWIDE.  RED FLAG WARNING CAN EXPIRE AS
DEWPOINTS ARE MUCH HIGHER BEHIND THE COLD FRONT THAT IS MOVING
THROUGH CENTRAL CWA RIGHT NOW.  FOR A LIST OF WIND GUSTS FROM AROUND
THE AREA TODAY SEE PNSFWD.

&&

.UPDATE...
530 PM
EXTENDING THE WIND ADVISORY AND RED FLAG WARNING UNTIL 9 PM.  THE
WINDS WILL LIKELY DIMINISH BELOW ADVISORY CRITERIA AROUND 8 PM BUT
DO NOT WANT TO CUT IT TOO CLOSE.  UPDATED PRODUCTS ON THE WAY.

TR/92

&&

.AVIATION...
VFR CIGS THROUGH THE PERIOD WITH WIND BEING THE BIGGEST PROBLEM. WEST
WINDS SHOULD DROP TO 15-25 KTS BY 03Z BUT STAY AROUND 15 KTS THROUGH
THE NIGHT...GRADUALLY TURNING TO THE NW.  VSBYS WILL BE 3-5 MILES
THIS EVENING IN BLOWING DUST BUT SHOULD IMPROVE BY 06Z.    42

&&

.UPDATE...
440 PM...
INCREASING POPS IN THE SE CWA.  EXPECT CONVECTION TO CONTINUE TO
DEVELOP SOUTHWEST IN AREA OF STRONG LOW LEVEL CONVERGENCE AND
MODERATE INSTABILITY.  SOME STORMS MAY BECOME SEVERE DUE TO STRONG
LOW LEVEL WIND FIELDS.  CONVECTION SHOULD CLEAR THE CWA BY 9 PM.

TR/92

&&

.DISCUSSION...
VERY STRONG DYNAMICS AND WIND FIELDS CONTINUE THIS AFTERNOON...BUT
WITH MAINLY FIRE AND WIND PROBLEMS RATHER THAN MUCH NEEDED
RAINFALL. THE WINDS SHOULD DIMINISH QUICKLY THIS EVENING AS THE
SUN SETS...SINCE MUCH OF THE WIND FORCE IS DEPENDENT ON
DEEP...VERTICAL MIXING. THE FIRE THREAT WILL ALSO SUBSIDE
CONSIDERABLY AT SUNSET.

LOW POPS ARE IN PLACE IN THE EXTREME EAST...WITH THE THUNDERSTORM
THREAT DIMINISHING BY MID-EVENING.

SEVERAL MINOR PRECIP CHANCES CONTINUE DOWN THE ROAD. THE FIRST IS
NEXT THURSDAY. WE HAVE STRICKEN POPS FROM THE WESTERN AND MOST OF
THE CENTRAL ZONES FOR THIS EVENT...WHICH WILL NOT PRODUCE MUCH IN
THE WAY OF BENEFICIAL RAINFALL. THE MAJORITY OF THE LIFT AND
MOISTURE IS IN THE EAST...THUS...WE HAVE LIMITED LOW RAINFALL
CHANCES TO THAT AREA.

THE SECOND POSSIBLE RAIN EVENT IS NEXT SUNDAY. THE OVERALL PATTERN
DOESNT LOOK VERY GOOD FOR THIS EVENT...WITH WEST-NORTHWEST FLOW
ALOFT. IT IS DIFFICULT TO GET MUCH RAINFALL OUT OF SUCH A SYSTEM
IN SUCH AN EARLY WINTER PATTERN. TYPICALLY...THE DEEP MOISTURE IS
FLUSHED OUT BY THE NORTHWESTERLY FLOW ALOFT. HOWEVER...WE WILL
CONTINUE WITH LOW POPS.

MAV MOS TEMPERATURES HAVE BEEN ADJUSTED A FEW DEGREES...AS MOS IS
A BIT TOO HIGH WITH NIGHT TIME TEMPS AND TOO LOW WITH DAYTIME
TEMPERATURES...PROBABLY DUE TO THE VERY DRY CONDITIONS.  #26

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  46  65  37  62 /   0   0   0   0
WACO, TX              43  68  37  64 /   0   0   0   0
PARIS, TX             44  62  34  56 /  20   0   0   0
DENTON, TX            42  65  34  59 /   0   0   0   0
MCKINNEY, TX          44  65  35  60 /   0   0   0   0
DALLAS, TX            46  65  39  62 /   0   0   0   0
TERRELL, TX           45  63  38  61 /  10   0   0   0
CORSICANA, TX         44  66  36  60 /   0   0   0   0
TEMPLE, TX            41  66  34  63 /   0   0   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING UNTIL 6 PM SUNDAY FOR TXZ091-TXZ092-TXZ093-
TXZ094-TXZ100-TXZ101-TXZ102-TXZ103-TXZ104-TXZ115-TXZ116-TXZ117-
TXZ118-TXZ119-TXZ120-TXZ129-TXZ130-TXZ131-TXZ132-TXZ133-TXZ134-
TXZ141-TXZ142-TXZ143-TXZ144-TXZ145-TXZ156-TXZ157-TXZ158-TXZ159.

WIND ADVISORY UNTIL 6 PM SUNDAY FOR TXZ091-TXZ092-TXZ093-TXZ094-
TXZ095-TXZ100-TXZ101-TXZ102-TXZ103-TXZ104-TXZ105-TXZ106-TXZ107-
TXZ115-TXZ116-TXZ117-TXZ118-TXZ119-TXZ120-TXZ121-TXZ122-TXZ123-
TXZ129-TXZ130-TXZ131-TXZ132-TXZ133-TXZ134-TXZ135-TXZ141-TXZ142-
TXZ143-TXZ144-TXZ145-TXZ146-TXZ147-TXZ148-TXZ156-TXZ157-TXZ158-
TXZ159-TXZ160-TXZ161-TXZ162-TXZ174-TXZ175.

&&

/26
Hazardous weather outlook, Nov 27, 9:02 PM CST, 10 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
902 PM CST SUN NOV 27 2005

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-281100-
ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA-
DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON-
HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS-
LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO-
PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT-
WISE-YOUNG-
902 PM CST SUN NOV 27 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...
...WIND ADVISORY EXTENDED THROUGH MIDNIGHT...BUT ONLY FOR
THE NORTHERN PART OF NORTH TEXAS...

VERY WINDY CONDITIONS WILL CONTINUE TONIGHT OVER THE NORTHERN
PORTION OF NORTH TEXAS...WITH WIND SPEEDS BETWEEN 20 AND 30
MPH...WITH GUSTS TO 40 MPH POSSIBLE IN THE ADVISORY AREA.  THE
ADVISORY HAS BEEN UPDATED TO INCLUDE GENERALLY THE AREA ALONG AND NORTH
OF INTERSTATE 20.  THE FAR NORTHWEST...AND FAR NORTHEAST SECTIONS OF
THIS AREA...ALONG WITH THE REMAINDER OF NORTH TEXAS...WILL SEE WINDS
IN THE 15 TO 25 MPH RANGE THIS EVENING.  CONDITIONS WILL IMPROVE
AFTER MIDNIGHT AS WIND SPEEDS DIMINISH OVER ALL OF NORTH TEXAS.

.DAYS TWO THROUGH SEVEN...

NO HAZARDOUS WEATHER IS EXPECTED MONDAY THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH THE REMAINDER OF TONIGHT.

42

In the hours before

Local storm report, Nov 27, 5:11 PM CST, 4 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
511 PM CST SUN NOV 27 2005

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     HAIL             5 S ATHENS              32.13N  95.86W
11/27/2005  0.88 INCH        HENDERSON          TX   CITIZEN

            NICKEL HAIL REPORTED BY CITIZEN SOUTH OF ATHENS.

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 28, 11:42 AM CSTWind AdvisoryFWDCollin, Cooke, Dallas, Delta, Denton, Ellis and 19 more6 hr

Nearby

Wind Advisories in Texas, 2005Every wind advisory in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.